ON FUNCTION AL-DIFFERENTIAL INCLUSIONS WITH STATE CONSTRAINTS

Authors

  • NIKOLAOS S. PAPAGEORGIOU University of California, 1015 Department of Mathematics, Davis, California 95616, U.S.A. and Florida Institute of Technology, Department of Applied Mathematics 150 W. University Bird, Melbourne, Flordia 32901-6988, U.S.A.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4671

Keywords:

Normal cone, upper semicontinuous multifwiction, lower semicontinuou·s multifunction, selection theorem, Gronwall's inequality, graph measurability

Abstract

In this paper we examine differential inclusions with memory and state constrains.We prove two existence theorem. One with nonconvex valued orientor field and the other with a convex valued one. Finally we consider also the problem with no state constraints.

References

H. A. Antosiewicz and A. Cellina, "Continuous selections and differential relations" J. Diff. Equations 19 (1975), pp. 386-398.

J. P. Aubin and A. Cellina, Differential Inclusions Springer, Berlin (1984).

J.-P. Daures, "Un probleme d'existence de corrunandes optimales avec liaisons sur l'etat" Sem. Anal. Convexe, Exp. no. 8, pp. 8-1, 8-24, Montpellier (1974).

J. Delahaye and J. Denel, "The continuities of the point to set maps, definitions and equivalences" Math. Programming Study 10 (1979), pp. 8-12.

J. Diestel and J. Uhl, Vector Measures Math. Survey, Vol 15, A.M.S. Providence, R.I. (1977).

A. Fryszkowski, "Continuous selections for a class of nonconvex multivalued maps" Studia Math 78 (1983), pp. 163-174.

A. Fryszkowski, "Existence of solutions of functional-differential inclusions in nonconvex case", Annales Polon. Math XLV (1985), pp. 121-124.

F. Hiai and H. Umegaki, "Integrals, conditional expectations and martingales of multivalued functions" J. Multiv. Anal. 7 (1977), pp. 149-182.

M. Kisiclewicz, "Existence theorems for generalized functional-differential equations of neutral type" J. Math. Anal. Appl. 78 (1980), pp. 173-182.

J.-J. Moreau, "Evolution problem associated with a moving convex set in a Hilbert space" J. Diff. Eq. 26 (1977), pp. 347-374.

N. S. Papageorgiou, "On the theory of Banach space valued multifunctions; Part 1: Integration and conditional expectation" J. Multiv. Anal. 17 (1985), pp. 185-206.

N. S. Papageorgiou, "Convergence theorems for Banach space valued integrable multifunctions" Intern. J. Math. and Math. Sci. 10 (1987), pp . 433-442.

N. S. Papageorgiou, "Differential inclusions with state constraints" Proc. of the Edinburgh Math. Soc. 32 (1989), pp. 81-98.

N. S. Papageorgiou, "On the theory of functional-differential inclusions of neutral type in Banach spaces" Funke. Ekvac. 31 (1988), pp. 103-120.

Downloads

Published

1990-09-01

How to Cite

PAPAGEORGIOU, N. S. (1990). ON FUNCTION AL-DIFFERENTIAL INCLUSIONS WITH STATE CONSTRAINTS. Tamkang Journal of Mathematics, 21(3), 251–259. https://doi.org/10.5556/j.tkjm.21.1990.4671

Issue

Section

Papers